DOI 10.1007/s00262-020-02635-3
Factors associated with ocular adverse event after immune checkpoint inhibitor treatment.
Аннотация
Ocular adverse events (OAEs) including vision-threatening intraocular inflammation after immune checkpoint inhibitor (ICI) treatment have been increasingly reported; however, the risk factors associated with OAEs remain elusive. Here, we determined the factors associated with OAEs after ICI treatment. We analyzed 40 consecutive patients who experienced OAEs after ICI treatments. The OAEs included anterior uveitis, chorioretinitis, papillitis, foveal interdigitation zone thickening/serous retinal detachment (IZT/SRD), retinal vascular occlusion, and strabismus and ptosis. Of 40 patients, 18 (45%) were treated with atezolizumab, 13 (33%) with pembrolizumab, 7 (18%) with nivolumab, 1 (3%) with ipilimumab/nivolumab, and the other 1 (3%) with durvalumab/tremelimumab. BRAF/MEK inhibitors were concurrently used in 19 (48%) patients. Occurrence of intraocular inflammation was significantly associated with previous ocular surgery and trauma history (P = 0.015) and pembrolizumab use (P = 0.031). Neuro-ophthalmic complications and IZT/SRD were associated with brain metastasis (P = 0.005) and treatment with BRAF/MEK inhibitor (P < 0.001), respectively. In extensive literature review for clinical cases, we identified seven cases with intraocular inflammation, which were not observed with ipilimumab treatment, that occurred after a change of the drug to pembrolizumab. Collectively, these findings provide better understandings of OAEs after ICI treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.